Migratory ambit of the hop aphid and its significance in aphid population-dynamics

A - Papers appearing in refereed journals

Taylor, L. R., Woiwod, I. P. and Taylor, R. A. J. 1979. Migratory ambit of the hop aphid and its significance in aphid population-dynamics. Journal of Animal Ecology. 48 (3), pp. 955-972.

AuthorsTaylor, L. R., Woiwod, I. P. and Taylor, R. A. J.
KeywordsEcology; Zoology
Year of Publication1979
JournalJournal of Animal Ecology
Journal citation48 (3), pp. 955-972
Digital Object Identifier (DOI)doi:10.2307/4207
Open accessPublished as non-open access
ISSN00218790
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8vw97/migratory-ambit-of-the-hop-aphid-and-its-significance-in-aphid-population-dynamics

14 total views
0 total downloads
1 views this month
0 downloads this month